Alert archive / Kansas / Severe Thunderstorm Warnings in 2016

Severe Thunderstorm Warning 51, NWS Topeka, KS

April 26, 2016Marshall County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Apr 26, 2016, 4:39 PM CDT for Marshall County, Kansas. It was in force for 33 min. 9 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2016, 4:39 PM CDT (21:39 UTC)
Expired
Apr 26, 2016, 5:12 PM CDT
In force
33 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
60.0 mph

County Marshall County, KS

The radar

The Topeka radar (KTWX), 107 km from the middle of the area, began a volume at 21:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 4:48 PM CDTHAIL 25 Sw Marysville, KS
Apr 26, 4:48 PM CDTHAIL 25 Sw Marysville, KS
Apr 26, 4:48 PM CDTHAIL 2.51 S Marysville, KSPHOTO EVIDENCE OF 2.5 INCH DIAMETER HAIL SOUTH OF MARYSVILLE.
Apr 26, 4:49 PM CDTHAIL 12 Nw Marysville, KS
Apr 26, 4:49 PM CDTHAIL 12 Nw Marysville, KS
Apr 26, 5:00 PM CDTHAIL 41 N Bremen, KS
Apr 26, 5:00 PM CDTHAIL 41 N Bremen, KS
Apr 26, 5:00 PM CDTHAIL 41 N Bremen, KS
Apr 26, 5:00 PM CDTHAIL 51 N Bremen, KS5 INCH HAIL MEASURED. REPORT BASED ON PHOTO EVIDENCE VIA SOCIAL MEDIA.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 6 storm reports to this severe thunderstorm warning; the first came 9 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 26, 2:12 PM CDTTornado WatchSPC7 hr

The nearest sounding before it

Topeka, KS (KFOE), launched 12:00Z, 9.7 hours before the alert went out and 134 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2016-04-26Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1934 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2016-04-26The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 268 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1934 J/kg
Mixed-layer CIN
-66 J/kg
Mixed-layer LCL
628 m above ground
0-6 km bulk shear
44 kt
0-1 km storm-relative helicity
268 m²/s²
0-3 km storm-relative helicity
330 m²/s²
Significant tornado parameter
2.7
Supercell composite
22.6

Open this sounding in Storm Lab

The text

As transmitted.

595 
WUUS53 KTOP 262139
SVRTOP
KSC117-262230-
/O.NEW.KTOP.SV.W.0051.160426T2139Z-160426T2230Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
439 PM CDT TUE APR 26 2016

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  NORTHWESTERN MARSHALL COUNTY IN NORTHEASTERN KANSAS...

* UNTIL 530 PM CDT

* AT 438 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BLUE RAPIDS...
  MOVING NORTH AT 40 MPH.

  HAZARD...TENNIS BALL SIZE HAIL AND 60 MPH WIND GUSTS. 

  SOURCE...TRAINED WEATHER SPOTTERS REPORTED TENNIS BALL SIZE HAIL
           IN WATERVILLE AT 435 PM. 

  IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE INJURED. EXPECT HAIL 
           DAMAGE TO ROOFS...SIDING...WINDOWS...AND VEHICLES. EXPECT 
           WIND DAMAGE TO ROOFS...SIDING...AND TREES. 

* LOCATIONS IMPACTED INCLUDE...
  MARYSVILLE...OKETO AND BREMEN. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS!

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 4000 9653 3977 9657 3977 9680 3985 9681
      4000 9680
TIME...MOT...LOC 2138Z 181DEG 34KT 3976 9668 

HAIL...2.50IN
WIND...60MPH
 
$$

GDP
2 follow-up statements
589 
WWUS53 KTOP 262203
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
503 PM CDT TUE APR 26 2016

KSC117-262230-
/O.CON.KTOP.SV.W.0051.000000T0000Z-160426T2230Z/
MARSHALL-
503 PM CDT TUE APR 26 2016

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 530 PM CDT
FOR NORTHWESTERN MARSHALL COUNTY...

AT 502 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED NEAR BREMEN...MOVING
NORTH AT 35 MPH.

THIS IS A VERY DANGEROUS STORM.

HAZARD...GRAPEFRUIT SIZE HAIL AND 60 MPH WIND GUSTS. 

SOURCE...TRAINED WEATHER SPOTTERS REPORTED GRAPEFRUIT SIZE HAIL
         NORTH OF BREMEN. 

IMPACT...PEOPLE AND ANIMALS OUTDOORS WILL BE SEVERELY INJURED. 
         EXPECT SHATTERED WINDOWS...EXTENSIVE DAMAGE TO ROOFS...
         SIDING...AND VEHICLES. 

LOCATIONS IMPACTED INCLUDE...
RURAL AREAS OF EXTREME NORTHWEST MARSHALL COUNTY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS STORM IS PRODUCING LARGE HAIL. SEEK SHELTER NOW INSIDE A STURDY
STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

LAT...LON 4000 9653 3983 9656 3985 9681 4000 9680
TIME...MOT...LOC 2202Z 181DEG 32KT 3996 9671 

HAIL...4.50IN
WIND...60MPH
 
$$

GDP
556 
WWUS53 KTOP 262212
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
512 PM CDT TUE APR 26 2016

KSC117-262221-
/O.CAN.KTOP.SV.W.0051.000000T0000Z-160426T2230Z/
MARSHALL-
512 PM CDT TUE APR 26 2016

...THE SEVERE THUNDERSTORM WARNING FOR NORTHWESTERN MARSHALL COUNTY
IS CANCELLED...
        
THE STORM WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE AREA.
THEREFORE THE WARNING HAS BEEN CANCELLED.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 900 PM CDT FOR NORTHEASTERN
KANSAS.

REMEMBER...SEVERE THUNDERSTORM WARNINGS STILL REMAINS IN EFFECT FOR
SOUTHWESTERN MARSHALL AND NORTHEASTERN WASHINGTON COUNTIES.

LAT...LON 4000 9653 3983 9656 3985 9681 4000 9680
TIME...MOT...LOC 2209Z 181DEG 34KT 4005 9671 

$$

GDP

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 3:33 PM CDT, 1 hour 6 minutes earlier.

Area forecast discussion, Apr 26, 3:33 PM CDT, 1 hour 6 minutes before
AREA FORECAST DISCUSSION
National Weather Service Topeka KS
333 PM CDT TUE APR 26 2016

.SHORT TERM...(This Evening through Wednesday)
Issued at 327 PM CDT TUE APR 26 2016

This afternoon an outflow boundary extended  from south of Iola, KS
and extended northwest to Salina, then to the surface low near
Elsworth, KS. MLCAPES along and south of the outflow boundary were
approaching 4000 J/KG. Thunderstorms were beginning to develop north
of the boundary and may not be surface based at this time but the
MLCAPE continues to increase north of the OFB, so I expect these
storms to become surface based. There was a pacific front extending
from the surface low, south-southwest into northwest OK. A dryline
extended from northwest OK, due south along the the OK/TX PNHDL
border. A couple of supercell thunderstorms have developed southwest
of OK, south-southwest into north central OK. These storms will move
north-northeast into south central KS. Additional supercells will
develop along the pacific front across central KS and along the OFB.
Any discrete supercell late this afternoon and evening will cause
large hail, damaging wind gusts and possible tornadoes.

The Upper low across eastern AZ and western NM will lift northeast
into western KS Tonight. The large scale ascent ahead of the trough
will cause additional widespread thunderstorms which will evolve into
a squall line or MCS through the night across the CWA. Expect the
hazards to become more of a damaging wind and large hail. I cannot
rule out some brief meso vorices tornadoes within the squall line.
Flash flooding may become a problem as individual storm updrafts may
train over the same area.

Wednesday, The severe thunderstorms should move out of the area
during the early morning hours of Wednesday. Thunderstorms may
redevelop Wednesday afternoon hours behind the front, due to the
cold core upper low moving just north of the CWA. Some of the storms
during the afternoon may be strong and produce hail and gusty winds.
Highs Wednesday will be in the mid 60s to lower 70s.

.LONG TERM...(Wednesday Night through Tuesday)
Issued at 327 PM CDT TUE APR 26 2016

For the mid and extended range forecasts, a wet pattern will likely
continue heading into Friday and the weekend after a lull in
activity on Thursday as the upper low becomes barotropic over the
Northern Plains into the Upper MS Valley and begins to fill and
eventually transition into an open wave. Shortwave ridging advects
over the region on Thursday daytime frame into Friday keeping
northeastern KS dry.  Yet another upper low in a series of upper
level lows digs into the Southern Rockies late Friday and kick out a
lead shortwave into the Central Plains.  This will initially help to
begin to draw moisture back north again.  However, the associated
upper level low doesn't really deepen until Saturday which will
bring increased rain and thunderstorm chances.  Severe activity
could be possible Saturday afternoon into the evening as stronger
moisture advection increases along with favorable 0-6km shear of
around 50kts and increasing instability with steep mid level lapse
rates in the range of 7 to 8 C/km overlay the area.  Into the day
Sunday, this upper low will go though its complete evolution much
like the current upper low and transition into an open wave as it
advects over the Ohio Valley.  Hard to believe, but yet another
upper low is currently progged to be over the Desert Southwest late
in the period.  This could bring several minor shortwaves that cause
mainly rain as significant severe parameters right now don't appear
to be in place.

&&

.AVIATION...(For the 18Z TAFS through 18Z Wednesday Afternoon)
Issued at 116 PM CDT TUE APR 26 2016

Expect VFR conditions trough 20Z. Thunderstorms will develop
around the terminals and I expect a line or complex of storms to
form across north central KS and move east across the terminals
during the evening hours. We will have better timing once the
storms develop. Expect high wind gusts, hail and heavy rain with
any thunderstorm complex. Visibilities and Ceilings will go down
to at least MVFR in thunderstorms, perhaps brief IFR condition.
The line of storms should clear the terminals between 6Z and 9Z
WED.

&&

.TOP Watches/Warnings/Advisories...
NONE.
&&

SHORT TERM...Gargan
LONG TERM...Drake
AVIATION...Gargan
Hazardous weather outlook, Apr 26, 3:39 PM CDT, 1 hour before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
339 PM CDT TUE APR 26 2016

KSZ008>012-020>024-026-034>040-054>056-058-059-272045-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
339 PM CDT TUE APR 26 2016

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WIDESPREAD THUNDERSTORMS CONTINUE TO DEVELOP THIS AFTERNOON AND
CONTINUE WELL INTO THE EVENING HOURS. THESE STORMS ARE LIKELY TO
BECOME SEVERE...AND THE STRONGEST MAY PRODUCE VERY LARGE HAIL
BIGGER THAN BASEBALLS. A FEW TORNADOES WILL BE POSSIBLE...AS WELL
AS DAMAGING WIND GUSTS AND LOCALIZED FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THUNDERSTORM CHANCES CONTINUE ON WEDNESDAY...MAINLY OVER FAR
EASTERN AND NORTHERN KANSAS...WHERE A FEW STRONG STORMS WILL BE
POSSIBLE. SOME SEVERE POTENTIAL WILL EXIST ON SATURDAY AFTERNOON
AS ANOTHER SYSTEM AFFECTS THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

MORE DETAILED INFORMATION CAN BE ACCESSED AT...
HTTP://WWW.WEATHER.GOV/TOP/SITREP

In the hours before

Local storm report, Apr 26, 4:26 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
426 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0426 PM     HAIL             2 S DOVER               38.94N 95.94W
04/26/2016  E1.00 INCH       SHAWNEE            KS   PUBLIC

&&

BAERG
Local storm report, Apr 26, 4:31 PM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
431 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0430 PM     HAIL             WATERVILLE              39.69N 96.75W
04/26/2016  E2.00 INCH       MARSHALL           KS   EMERGENCY MNGR

&&
Local storm report, Apr 26, 4:32 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
432 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0431 PM     HAIL             BLUE RAPIDS             39.68N 96.66W
04/26/2016  E1.75 INCH       MARSHALL           KS   PUBLIC

&&

BAERG
Local storm report, Apr 26, 4:35 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
435 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             BLUE RAPIDS             39.68N 96.66W
04/26/2016  E2.50 INCH       MARSHALL           KS   LAW ENFORCEMENT

&&

BAERG
Local storm report, Apr 26, 4:37 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
437 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             WATERVILLE              39.69N 96.75W
04/26/2016  E2.50 INCH       MARSHALL           KS   TRAINED SPOTTER

&&

BAERG
Local storm report, Apr 26, 4:38 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
438 PM CDT TUE APR 26 2016

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0436 PM     HAIL             2 N BERN                39.99N 95.97W
04/26/2016  E1.00 INCH       NEMAHA             KS   TRAINED SPOTTER

&&

BAERG

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 3:12 AM CDTSevere Thunderstorm WarningTOPClay, Cloud, Washington48 min
Apr 26, 3:20 AM CDTSevere Thunderstorm WarningTOPRepublic55 min
Apr 26, 3:37 AM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 3:59 AM CDTSevere Thunderstorm WarningTOPWashington46 min
Apr 26, 4:10 AM CDTSevere Thunderstorm WarningTOPRepublic39 min
Apr 26, 4:16 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington59 min
Apr 26, 4:43 AM CDTAreal Flood AdvisoryTOPRepublic3 hr
Apr 26, 5:00 AM CDTSevere Thunderstorm WarningTOPWashington45 min
Apr 26, 5:12 AM CDTSevere Thunderstorm WarningTOPMarshall48 min
Apr 26, 5:20 AM CDTSevere Thunderstorm WarningTOPMarshall, Washington40 min
Apr 26, 5:33 AM CDTAreal Flood AdvisoryTOPWashington3 hr
Apr 26, 5:53 AM CDTSevere Thunderstorm WarningTOPMarshall, Nemaha67 min
Apr 26, 5:56 AM CDTAreal Flood AdvisoryTOPMarshall3 hr
Apr 26, 6:04 AM CDTFlash Flood WarningTOPMarshall4 hr
Apr 26, 6:18 AM CDTSpecial Weather StatementTOPPottawatomie, Riley27 min
Apr 26, 6:36 AM CDTSevere Thunderstorm WarningTOPBrown, Jackson54 min
Apr 26, 6:47 AM CDTSevere Thunderstorm WarningTOPJefferson13 min
Apr 26, 6:55 AM CDTSevere Thunderstorm WarningTOPNemaha20 min
Apr 26, 3:07 PM CDTSevere Thunderstorm WarningTOPGeary, Riley, Wabaunsee38 min
Apr 26, 3:13 PM CDTSevere Thunderstorm WarningTOPLyon, Wabaunsee47 min
Apr 26, 3:15 PM CDTSevere Thunderstorm WarningTOPAnderson, Coffey, Franklin, Osage45 min
Apr 26, 3:23 PM CDTTornado WarningTOPLyon, Wabaunsee37 min
Apr 26, 3:32 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley43 min
Apr 26, 3:38 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee52 min
Apr 26, 3:43 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Shawnee, Wabaunsee47 min
Apr 26, 3:45 PM CDTTornado WarningTOPGeary, Riley, Wabaunsee30 min
Apr 26, 3:48 PM CDTSevere Thunderstorm WarningTOPDouglas, Franklin, Osage, Shawnee42 min
Apr 26, 4:10 PM CDTSevere Thunderstorm WarningTOPMarshall, Pottawatomie, Riley35 min
Apr 26, 4:13 PM CDTSevere Thunderstorm WarningTOPGeary, Pottawatomie, Riley, Wabaunsee47 min
Apr 26, 4:16 PM CDTSevere Thunderstorm WarningTOPWashington44 min
Apr 26, 4:24 PM CDTSevere Thunderstorm WarningTOPGeary, Morris, Wabaunsee36 min
Apr 26, 4:25 PM CDTSevere Thunderstorm WarningTOPOsage, Shawnee, Wabaunsee50 min
Apr 26, 4:36 PM CDTFlash Flood WarningTOPGeary, Pottawatomie, Riley, Wabaunsee3 hr
Apr 26, 4:54 PM CDTFlash Flood WarningTOPJackson, Pottawatomie, Shawnee, Wabaunsee3 hr
Apr 26, 4:55 PM CDTSevere Thunderstorm WarningTOPWashington35 min
Apr 26, 4:58 PM CDTSevere Thunderstorm WarningTOPGeary, Riley25 min
Apr 26, 5:00 PM CDTSevere Thunderstorm WarningTOPPottawatomie, Riley, Wabaunsee45 min
Apr 26, 5:01 PM CDTSevere Thunderstorm WarningTOPMarshall, Riley, Washington31 min
Apr 26, 5:08 PM CDTTornado WarningTOPShawnee37 min
Apr 26, 5:14 PM CDTSevere Thunderstorm WarningTOPWabaunsee46 min
Apr 26, 5:17 PM CDTSevere Thunderstorm WarningTOPMarshall31 min
Apr 26, 5:30 PM CDTSevere Thunderstorm WarningTOPWashington15 min
Apr 26, 5:43 PM CDTSevere Thunderstorm WarningTOPClay, Dickinson, Geary, Riley11 min
Apr 26, 5:47 PM CDTSevere Thunderstorm WarningTOPLyon, Osage, Wabaunsee8 min
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall3 days
Apr 26, 5:51 PM CDTRiver Flood WarningTOPMarshall36 hr
Apr 26, 5:52 PM CDTSevere Thunderstorm WarningTOPBrown19 min
Apr 26, 5:57 PM CDTSevere Thunderstorm WarningTOPJackson, Shawnee48 min
Apr 26, 6:12 PM CDTSevere Thunderstorm WarningTOPRepublic48 min
Apr 26, 6:29 PM CDTFlash Flood WarningTOPRepublic4 hr
Apr 26, 6:32 PM CDTSevere Thunderstorm WarningTOPLyon, Morris43 min
Apr 26, 6:51 PM CDTFlash Flood WarningTOPLyon, Morris, Osage, Wabaunsee4 hr

Nearby

Severe Thunderstorm Warnings in Kansas, 2016Every severe thunderstorm warning in 2016

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.